# SDR SWAA2022111768307

- Difficulty date: November 7, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 52,572 hours, 31,375 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON RIGHT HORIZONTAL STAB RIB #1 ON FWD I/B LOWER CHORD / [01] PERFORMED ROTO INSP ON EXISTING HOLES IAW B737 NDT P6 51-00-00 PROC.16; NO CRACKS TOOL USED : NORTEC 600 B/C 166316 CALDUE: 10/23;[02] ACCOMPLISHED CUTOUT OF CRACKED SECTION ON RIGHT HORIZONTAL STAB INSPAR RIB # 1 FWD I/B LOWER CHORD REF SRM 55-10-09-2R-5. WORK WAS ACCOMPLISHED BY TECHNICIAN MAURICIO R CARRERA EMPL # 8399;;[06] FABRICATED REPAIR ANGLE (1EA) FROM 7075-O CLAD SHEET OF 0.063' THICK AND FILLER (1EA) FROM 7075-T6 CLAD SHEET OF 0.063' THICK REF SRM 55-10-09-2R-5; FIGURE 205;[08] ACCOMPLISHED HEAT TREATMENT ON FABRICATED REPAIR ANGLE REF. SRM 55-10-09-2R-5 AND BAC5602;[09] VERIFIED STEP 8;[11] LOCATED & DRILLED REPAIR PARTS AS PER SRM 55-10-09-2R-5; FIG.205.(WORK ACCOMPLISHED BY: A.V.#17856).;[12] TREATED & PRIMED REPAIR PARTS PER SRM 51-20-01 & AMM 51-21-72.(WORK ACCOMPLISHED BY: A.V. # 17856).;[16] MIXED SEALANT BMS5-95 B-2; ON 11/10/22 @ 11:10 AM; APPLIED TIME: @ 11:12AM. SQUEEZE TIME:11/10/22 @ 13:10. INSTALLED REPAIR PARTS AT RT HORZ. STAB. RIB #1 ON FWD. LWR. I/B CHORD; AS PER SRM 55-10-09-2R-5 REPAIR 5; FIG. 205; DETAIL:'B'.(INSTALLED VERT. FLANGE FASTENERS ONLY; HORZ. FLANGE FASTENERS WILL BE INSTALLED ON THE RIB INSTALLATION; CARD: TTG8Q00FUS9U).JOB ACCOMPLISHED BY: A.V. # 17856.;
